# SDR DL72L951072

- Difficulty date: February 25, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N506DA
- Make and model: Boeing 727232
- Aircraft serial: 21308
- System (JASC): 7110 · Engine Cowling System
- Part: Cowl
- Condition: Worn
- Location: Nr 1 Engine
- Component: 65196854539
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SHOP INSPECTION, NR 1 ENGINE NOSE COWL WAS FOUND WITH WEAR DAMAGE TO AFT FRAME AT THE 4 AND 9 O'CLOCK POSITIONS.  REPAIRED PER SRM 54-10-3 FIG 3.
